A classification of the automorphism groups of polarized abelian threefolds over finite fields

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 46
  • Download : 0
We give a classification of maximal elements of the set of finite groups that can be realized as the automorphism groups of polarized abelian threefolds over finite fields.(c) 2022 Elsevier Inc. All rights reserved.
Publisher
ACADEMIC PRESS INC ELSEVIER SCIENCE
Issue Date
2022-10
Language
English
Article Type
Article
Citation

FINITE FIELDS AND THEIR APPLICATIONS, v.83

ISSN
1071-5797
DOI
10.1016/j.ffa.2022.102082
URI
http://hdl.handle.net/10203/297883
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0